# SDR FDEA201011234470

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60225
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(P2-38) EXISTING SEAT TRACK REPAIR IN THE MAIN CABIN AT STA 1411, X = 27 REQUIRES CONDITION CHECK. VISUALLY INSPECTED REPAIR AND FOUND NOT TO BE IAW FAA APPROVED DATA.  REMOVED, FABBED AND REPLACED SPLICE IAW SRM 53-70-00, FIG 1, VOL I.
